MAUDE Adverse Event Report: Lumenis Ltd AcuSpot; Powered Laser Surgical Instrument

Lumenis Ltd AcuSpot; Powered Laser Surgical Instrument
Model Number AC-0020170
Medical Device Problem Codes Failure to Align (2522); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
AcuSpot
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd.
yokneam industrial park
hakidma st 6
yokneam Yokne am
IS   Yokneam
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50600014
Report Number2124215-2026-46390
Device Sequence Number10634578
Product Code GEX
UDI-Device Identifier07290109141954
UDI-Public(01)07290109141954
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-0020170
Device Catalogue NumberAC-0020170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown